# SDR A6WA201310314388

- Difficulty date: October 31, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Chafed
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL CHAFED.  UPON FURTHER INVESTIGATION FOUND SUPPORT WHEEL TO BE CRACKED.  R & R SUPPORT WHEEL WITH NEW SERVICEABLE SUPPORT WHEEL PN 601R317092-1 IAW CRJ 200 AMM 52-11-13.
